# SDR ASAA2015050712047

- Difficulty date: May 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988110
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A 1.25" CRACK ON THE LT SIDE AT BS 943, DIRECTLY ABOVE S24L AT CHEM MILL. ACFT GROUNDED.  REPAIRED IAW EA AD20092101 400-53-104.
